Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 13, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 7, 2019, 2:43 AM CDT for Maverick County, Texas. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2019, 2:43 AM CDT (07:43 UTC)
- Expired
- Apr 7, 2019, 3:30 AM CDT
- In force
- 47 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Maverick County, TX
The radar
The Laughlin AFB radar (KDFX), 65 km from the middle of the area, began a volume at 07:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 2:55 AM CDT | TSTM WND DMG | Eagle Pass, TX | POWER AND TELEPHONE LINES REPORTED DOWN. DAMAGE TO ROOFS OF SEVERAL HOMES REPORTED. DEBRIS ON SOME ROADWAYS. NO INJURIES REPORTED. |
| Apr 7, 2:55 AM CDT | TSTM WND DMG | Eagle Pass, TX | FIRST REPORT OF DOWNED POWER LINES IN EAGLE PASS VIA SCANNER TRAFFIC. THEY ARE STARTING TO CHECK TOWN FOR DAMAGE AND/OR FLOODING ISSUES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 1:55 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 7.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 2662 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
599
WUUS54 KEWX 070743
SVREWX
TXC323-070830-
/O.NEW.KEWX.SV.W.0013.190407T0743Z-190407T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
243 AM CDT Sun Apr 7 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Maverick County in south central Texas...
* Until 330 AM CDT.
* At 242 AM CDT, severe thunderstorms were located along a line
extending from 11 miles southwest of Normandy to near Eagle Pass to
9 miles southwest of El Indio, moving northeast at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Eagle Pass, El Indio, Quemado, Chula Vista, Paloma, Darling, Radar
Base, Normandy, Rosita, Fabrica, Las Quintas Fronterizas, Siesta
Acres, Eidson Road, Farias Lake, Elm Creek and Seco Mines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2848 10037 2850 10033 2852 10039 2855 10041
2858 10040 2861 10045 2864 10045 2866 10050
2874 10051 2876 10053 2880 10053 2883 10055
2883 10058 2889 10059 2890 10063 2893 10064
2909 10047 2909 10012 2857 10012 2843 10034
TIME...MOT...LOC 0742Z 227DEG 42KT 2877 10069 2863 10053 2846 10045
HAIL...1.00IN
WIND...70MPH
$$
RUNYEN1 follow-up statement
830
WWUS54 KEWX 070814
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
314 AM CDT Sun Apr 7 2019
TXC323-070830-
/O.CON.KEWX.SV.W.0013.000000T0000Z-190407T0830Z/
Maverick TX-
314 AM CDT Sun Apr 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR MAVERICK COUNTY...
At 313 AM CDT, severe thunderstorms were located along a line
extending from near Paloma to 11 miles southeast of Darling to 9
miles west of Cometa, moving north at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Eagle Pass, El Indio, Quemado, Chula Vista, Paloma, Darling, Radar
Base, Normandy, Rosita, Fabrica, Las Quintas Fronterizas, Siesta
Acres, Eidson Road, Farias Lake, Elm Creek and Seco Mines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms have produced widespread
wind damage in and around Eagle Pass. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2848 10037 2850 10033 2852 10039 2855 10041
2858 10040 2861 10045 2864 10045 2866 10050
2874 10051 2876 10053 2880 10053 2883 10055
2883 10058 2889 10059 2890 10063 2893 10064
2909 10047 2909 10012 2857 10012 2843 10034
TIME...MOT...LOC 0813Z 201DEG 40KT 2894 10046 2887 10028 2866 10017
HAIL...1.00IN
WIND...70MPH
$$
RUNYENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 12:49 AM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Apr 7, 12:49 AM CDT, 1 hour 54 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 1249 AM CDT Sun Apr 7 2019 .AVIATION... /06Z TAFS/ MVFR cigs/vsbys are ongoing at KSAT and KSSF. These conditions are forecast for KAUS to start between 06Z and 07Z tonight. Around 08Z and 09Z, terminals along the I-35 corridor are forecast to drop to IFR category to about 11Z. A complex of strong storms is forecast to move from southwest to northeast of the area Sunday morning between 1130Z and 14Z. There is moderate to high confidence of this complex of storms to develop overnight and then track northeast across our area Sunday morning with all of HiRes models picking it up. Lingering showers and isolated thunderstorms are possible across the area Sunday afternoon as the storm complex moves to the northeast and exit the area late Sunday afternoon/early Sunday evening. VFR conditions are possible to return along the I-35 terminals between 14Z and 18Z Sunday. VFR conditions are forecast for KDRT for the entire forecast period. Light and variable winds are anticipated through the period with an east to southeast component for Sunday afternoon. && .PREV DISCUSSION... /ISSUED 650 PM CDT Sat Apr 6 2019/ AVIATION... While a few showers remain south of AUS the bulk of the convection has moved away from the terminals. This will be the trend through the evening hours with dry weather expected through 09z along the Rio Grande and 11z along the I-35 corridor. VFR conditions now will drop overnight for the I-35 terminals through MVFR to IFR by 07z. These lower cigs will hang around until the morning round of rain moves through. As the main upper trough moves east across Texas another complex of showers and storms will form late tonight across the Rio Grande Plains. High resolution models show the complex moving eastward just south of DRT so have included only VCSH beginning around 09z there. The complex of showers and storms will approach the I-35 terminals by 11z with a mix of -SHRA and VCTS. While the focus should be moderate to heavy rainfall a few isolated thunderstorms are possible, so VCTS was used rather than prevailing TS at this point. The complex of showers and storms, along with any wrap around precipitation will move to the east by 15z at DRT and the I-35 terminals by 22z. VFR and dry conditions will prevail after that with northeast winds less than 10 knots. PREV DISCUSSION... /ISSUED 638 PM CDT Sat Apr 6 2019/ UPDATE... We have allowed the Tornado Watch to expire at 6 PM. An outflow boundary has pushed east into portions of Fayette, eastern Bastrop and southern Caldwell counties. The main threat with the remaining isolated storms west of the outflow boundary will be small hail through sunset. Re-trended PoPs and temps through the evening hours, with coverage of convective activity expected to remain isolated. No changes made to the PoPs and Wx overnight and into Sunday morning, with the previous forecast package indicating the potential of an organized complex of storms coming out of Mexico and across portions of the CWA. We will leave the Flash Flood Watch intact for the potential of flooding with this second round of storms Sunday. PREV DISCUSSION... /ISSUED 401 PM CDT Sat Apr 6 2019/ SHORT TERM (Tonight through Sunday Night)... There remains a small threat for severe weather and tornadoes with no significant improvements in the near storm airmass until the watch is set to expire at 6 pm. Some clearing of counties may need to be considered from the west in the next hour or two however. A tornado has not be detected or reported in our forecast area today, but a radar confirmed tornado was noted just north of Williamson County earlier this afternoon. A convergent pattern of a lifting warm front over eastern counties and a re-firing of thunderstorms along an eastward-propagating outflow boundary from western counties has resulted in locally heavy downpours of 2 to 4.5 inches over a small area of the eastern Hill Country and the eastern halves of Travis and Williamson counties. While much of the area is still waiting on the much anticipated rain pattern, the areas noted above have already become saturated to the point of resulting in some significant street flooding and some waters rising over some low water crossings. Overall, impacts have been spotty as has been the rains, However, the area between Johnson City and Taylor extending south to near San Marcos is expected to see another 1 to 3 inches of rain based on a good portion of the higher resolution model data for late tonight into midday Sunday. A few areas south of the FF watch area could see an isolated 4 inch amounts, but very little rainfall has accumulated thus far outside of the watch area. With a 90 knot upper jet streak currently diving south along the Pacific coast of Mexico, the model run to run trends are deeper and slower with the upper low, which should extend the residence time of the next round of heavy rains. Much of the HRRR runs today have shown good consistency on timing and location of what looks to be a more widespread mcs, which should cover 80 percent of the forecast area, with only areas NW of a Del Rio to Mountain Home line possibly missing out on measurable rains. The axis of heaviest rains with the next system should impact the San Antonio area from 6 am to 11 am and the Austin area from 7 am to 1 pm. This heavy rain axis should be along a N-S axis near Hwy 77 by 1 pm with decreasing chances of run-off producing rains in the early afternoon. However, the cumulative rains over the Austin metro area could lead to lingering flood impacts through as late as 3 pm. Additional rain chances are indicated into Sunday evening, but this should be mostly spotty rains associated with the elevated rap- around lifting processes from the middle and upper levels. Further wobbling and deepening of the upper low could lead to rain chances running into Monday morning, but these wrap-around rains should be much lighter or on the order of 1/4 inch or less. LONG TERM (Monday through Saturday)... The deeper trough moving over us this weekend will leave a dry regime and light northerly flow to promote good warming under sunny skies for Monday. Areas that have received over an inch of rain are likely to feel some of the effects of Monday afternoon humidities as the north winds are mostly expected to be less than 10 mph in the afternoon. Winds are expected to remain light Monday night, but will not factor in any chances for ground fog until we the rainfall totals for tonight into Sunday. Sunny and hot conditions develop under shortwave ridging aloft Tuesday into Wednesday. A few patches of brief morning clouds may develop Thursday morning with another mostly sunny and warm day forecast Thursday afternoon when vigorous upper low passes well to the north of the area. Later forecasts may need to consider warmer temperatures for Thursday afternoon as westerly mixing of winds aloft could be a factor. As that upper low ejects NEwd, another strong low digs into the SWrn US and brings possibly another good chance of rain for next weekend. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 59 83 59 89 63 / 20 10 0 0 0 Austin Bergstrom Intl Airport 59 83 58 88 62 / 20 10 0 0 0 New Braunfels Muni Airport 57 84 58 88 61 / 10 10 0 0 0 Burnet Muni Airport 57 81 57 87 63 / 20 10 0 0 0 Del Rio Intl Airport 59 88 61 93 64 / 0 0 0 0 0 Georgetown Muni Airport 59 82 57 88 63 / 30 20 0 0 0 Hondo Muni Airport 57 86 59 90 62 / 10 - 0 0 0 San Marcos Muni Airport 58 83 58 88 61 / 20 10 0 0 0 La Grange - Fayette Regional 60 82 57 86 62 / 40 20 0 0 0 San Antonio Intl Airport 58 85 60 88 62 / 10 10 0 0 0 Stinson Muni Airport 58 85 60 89 62 / 10 10 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this afternoon for Bastrop-Blanco- Caldwell-Hays-Lee-Travis-Williamson. && Aviation...17 Short-Term/Long-Term...Platt
Hazardous weather outlook, Apr 6, 6:50 PM CDT, 7 hours 53 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 650 PM CDT Sat Apr 6 2019 TXZ171>173-183>194-202>209-217>225-228-080000- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 650 PM CDT Sat Apr 6 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Showers and thunderstorms are expected to increase in coverage overnight and into Sunday morning from west to east. Strong to severe thunderstorms are possible, with hail and damaging wind gusts the primary threat. Some locally heavy rainfall may also be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A complex of showers and thunderstorms is expected to move across portions of South Central Texas from west to east on Sunday. Some storms could be strong to severe, with hail and damaging wind gusts. Locally heavy rainfall may also be possible. A Flash Flood Watch is in effect through Sunday afternoon for Bastrop, Blanco, Caldwell, Hays, Lee, Travis, and Williamson counties. Heavy rains that occurred Saturday could combine with an additional 1 to 3 inches of rain expected Sunday and lead to a flash flood threat. No hazardous weather is expected Monday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Apr 6, 9:51 PM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
951 PM CDT SAT APR 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM HAIL 5 N LOCKHART 29.95N 97.67W
04/06/2019 E1.00 INCH CALDWELL TX PUBLIC
QUARTER SIZED HAIL REPORTED.
&&
JRSpecial weather statement, Apr 6, 10:01 PM CDT, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1001 PM CDT Sat Apr 6 2019
TXZ191-070400-
Hays TX-
1001 PM CDT Sat Apr 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HAYS COUNTY UNTIL 1100 PM
CDT...
At 1000 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wimberley, moving northeast at 15 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
San Marcos, Kyle, Buda, Wimberley, Uhland, Niederwald, Bear Creek,
Mountain City, Hays and Hays City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3019 9794 3006 9776 2994 9780 2992 9785
2988 9790 2994 9811 3020 9795
TIME...MOT...LOC 0300Z 228DEG 15KT 2997 9802
AATLocal storm report, Apr 6, 11:09 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1109 PM CDT SAT APR 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL 7 ENE DALE 29.96N 97.45W
04/06/2019 E1.00 INCH BASTROP TX PUBLIC
QUARTER SIZED HAIL REPORTED IN RED ROCK NEAR
THE INTERSECTION OF FM 812 AND HWY 20.
&&
AATLocal storm report, Apr 6, 11:30 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1130 PM CDT SAT APR 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM HAIL 2 WNW BUESCHER STATE PA 30.05N 97.20W
04/06/2019 E1.00 INCH BASTROP TX STORM CHASER
REPORT VIA SPOTTER NETWORK AND VIA A HAM
OPERATOR OF 1 INCH HAIL JUST TO THE NW OF
SMITHVILLE.
&&
AATSpecial weather statement, Apr 7, 12:10 AM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1210 AM CDT Sun Apr 7 2019
TXZ208-070545-
Caldwell TX-
1210 AM CDT Sun Apr 7 2019
...SPECIAL WEATHER STATEMENT...
At 1210 AM CDT, Doppler radar was tracking a strong thunderstorm over
Lockhart, moving northeast at 25 mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Lockhart, Uhland, Mustang Ridge, Niederwald, Lytton Springs, Dale, St
John Colony, Maxwell, Mendoza and Taylorsville.
LAT...LON 2977 9771 2991 9784 2994 9781 2995 9779
2999 9775 3007 9765 2991 9746
TIME...MOT...LOC 0510Z 230DEG 20KT 2989 9771
RUNYENLocal storm report, Apr 7, 12:21 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1221 AM CDT SUN APR 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL 1 SSW GIDDINGS 30.17N 96.94W
04/07/2019 E0.75 INCH LEE TX LAW ENFORCEMENT
PEA TO PENNY SIZED HAIL REPORTED AT THE LEE
COUNTY SHERIFFS OFFICE JUST SOUTH OF
GIDDINGS.
&&
JRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:50 PM CDT | Special Weather Statement | EWX | Comal | 40 min |
| Apr 6, 8:19 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 41 min |
| Apr 6, 8:54 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 66 min |
| Apr 6, 8:59 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Hays | 3 hr |
| Apr 6, 9:25 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 65 min |
| Apr 6, 10:01 PM CDT | Special Weather Statement | EWX | Hays | 59 min |
| Apr 6, 10:19 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell | 56 min |
| Apr 6, 10:43 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette | 62 min |
| Apr 6, 11:42 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 50 min |
| Apr 7, 12:10 AM CDT | Special Weather Statement | EWX | Caldwell | 35 min |
| Apr 7, 3:10 AM CDT | Flash Flood Warning | EWX | Maverick | 3 hr |
| Apr 7, 3:27 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 63 min |
| Apr 7, 3:38 AM CDT | Special Weather Statement | EWX | Dimmit, Maverick, Zavala | 67 min |
| Apr 7, 4:05 AM CDT | Special Weather Statement | EWX | Uvalde | 55 min |
| Apr 7, 4:32 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kinney, Medina, Real, Uvalde | 58 min |
| Apr 7, 4:43 AM CDT | Special Weather Statement | EWX | Atascosa | 47 min |
| Apr 7, 5:07 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Wilson | 38 min |
| Apr 7, 5:39 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bandera, Bexar, Frio, Kerr, Medina and 1 more | 51 min |
| Apr 7, 5:46 AM CDT | Areal Flood Advisory | EWX | Atascosa | 3 hr |
| Apr 7, 5:50 AM CDT | Special Weather Statement | EWX | Atascosa, Bexar, Gonzales, Guadalupe, Karnes, Wilson | 55 min |
| Apr 7, 6:09 AM CDT | Special Weather Statement | EWX | Bexar, Comal, Karnes, Kendall, Wilson | 66 min |
| Apr 7, 6:30 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 7, 6:38 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Blanco, Comal, Guadalupe, Kendall and 2 more | 67 min |
| Apr 7, 6:46 AM CDT | Special Weather Statement | EWX | Atascosa, Bastrop, Caldwell, Comal, DeWitt, Fayette and 6 more | 59 min |
| Apr 7, 6:52 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Apr 7, 6:57 AM CDT | Areal Flood Advisory | EWX | Bandera, Kendall, Kerr | 3 hr |
| Apr 7, 7:40 AM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Fayette, Lee, Travis, Williamson | 65 min |
| Apr 7, 7:51 AM CDT | Special Weather Statement | EWX | Gonzales, Guadalupe, Karnes, Wilson | 54 min |
| Apr 7, 7:52 AM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| Apr 7, 8:05 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Hays | 3 hr |
| Apr 7, 8:23 AM CDT | Areal Flood Advisory | EWX | Lee, Williamson | 3 hr |
| Apr 7, 8:49 AM CDT | Special Weather Statement | EWX | Bastrop, Lee, Travis, Williamson | 56 min |
| Apr 7, 9:00 AM CDT | Special Weather Statement | EWX | DeWitt | 60 min |
| Apr 7, 9:22 AM CDT | Flash Flood Warning | EWX | Bastrop, Travis | 3 hr |
| Apr 7, 10:09 AM CDT | Special Weather Statement | EWX | Bastrop, Fayette, Lavaca | 51 min |
| Apr 7, 11:05 AM CDT | Special Weather Statement | EWX | Fayette | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.